Translator Disclaimer
1997 Asymptotic behaviour for symmetric hyperbolic dissipative systems
Barbara Lazzari, Elena Vuk
Differential Integral Equations 10(2): 273-287 (1997).

Abstract

In this paper we study the existence, uniqueness and asymptotic behaviour of the solution for a class of first-order symmetric hyperbolic systems introduced by Friedrichs [(6)], in a bounded domain with an energy-absorbing boundary. It is carried out using the Fourier transform method. An energy decay rate result is obtained.

Citation

Download Citation

Barbara Lazzari. Elena Vuk. "Asymptotic behaviour for symmetric hyperbolic dissipative systems." Differential Integral Equations 10 (2) 273 - 287, 1997.

Information

Published: 1997
First available in Project Euclid: 2 May 2013

zbMATH: 0890.35080
MathSciNet: MR1424812

Subjects:
Primary: 35L45
Secondary: 35B40, 35Q60, 73D99

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.10 • No. 2 • 1997
Back to Top